# SDR SWAA2024020546280

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 63,746 hours, 37,963 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: CFM567B24
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31.
